# SDR SWAA2023061453973

- Difficulty date: May 30, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,814 hours, 34,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-9 MID CABIN FLOOR PANEL 232RF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND DAMAGE TO UPPER AND LOWER SUFACES TO BE REPAIRABLE IAW SRM 53-00-50-2R-2 TABLE 201 REPAIR 2 CLEANED AND PREPPED UPPER AND LOWER SURFACE IAW SRM 53-00-50-2R-2 STEPS 3A;C-F APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-2 STEPS 3F-3I. POTTING COMPOUND-- EPOCAST1619 (A181386) VERIFIED BOND MATERIALS AS-- GLASS FIBER- BMS9-3 (A164924); RESIN- EPOCAST 50A1 (A178557) IAW SRM 53-00-50-2R-2 TABLE 201 NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-2.PAR 3J-L. AAR OVEN BO-06 D.D. 7-27-23. 150DEG 2HRS.;[04] REPAIRED DAMAGE ON PANEL 232 RF. IAW B737-700 SRM 53-00-50-2R-2; SRM 53-00-50-2R-0.;[05] VERIFIED ITEMS 3 AND 4 AUDIT C/W
